# SDR ASAA2020010331756

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 43,660 hours, 13,308 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FLIGHT DIRECTOR FAILED DESCENDING THRU FL 320 HEADING BUG WAS FROZEN AT 270 ON CA AND WOULD NOT REENGAGE INITIALLY. FLIGHT DIRECTOR RECOVERED DESCENDING THRU 9000 AND WORKED NORMAL THE REMAINDER OF FLIGHT. F/O FLIGHT DIRECTOR OPERATED NORMALLY THE ENTIRE FLIGHT. GROUNDED - YES. DFCS CHANNEL "A" LOGGED 22-11607 MCP DATA INV NO HISTORY. PERFORMED B737-800 FIM 22-11 TASK 817 AND 22-11 TASK 803. ALL TESTS PASS.
